Debajyoti Choudhuri
Debajyoti Choudhuri
Verified email at
Cited by
Cited by
Multiplicity and Hölder regularity of solutions for a nonlocal elliptic PDE involving singularity
K Saoudi, S Ghosh, D Choudhuri
Journal of mathematical physics 60 (10), 2019
Thermocapillary drift on a spherical drop in a viscous fluid
GPRS D. Choudhuri
Physics of Fluids 25 (4), 043104 1-14, 2013
On critical variable-order Kirchhoff type problems with variable singular exponent
J Zuo, D Choudhuri, DD Repovš
Journal of Mathematical Analysis and Applications 514 (1), 126264, 2022
A study of an arbitrary unsteady Stokes flow in and around a liquid sphere.
B Choudhuri, D., Sri Padmavati
Appl. Math. Comput. 243, 644-656, 2014
Existence and Hölder regularity of infinitely many solutions to a p-Kirchhoff-type problem involving a singular nonlinearity without the Ambrosetti–Rabinowitz (AR …
D Choudhuri
Zeitschrift für angewandte Mathematik und Physik 72 (1), 36, 2021
Existence of infinitely many solutions for a nonlocal elliptic PDE involving singularity
S Ghosh, D Choudhuri
Positivity 24 (2), 463-479, 2020
Sharp quadrature error bounds for the nearest-neighbor discretization of the regularized stokeslet boundary integral equation
MT Gallagher, D Choudhuri, DJ Smith
SIAM Journal on Scientific Computing 41 (1), B139-B152, 2019
Elliptic partial differential equation involving a singularity and a Radon measure
A Panda, S Ghosh, D Choudhuri
arXiv preprint arXiv:1709.00905, 2017
Higher order approximations for fractional order integro-parabolic partial differential equations on an adaptive mesh with error analysis
S Santra, J Mohapatra, P Das, D Choudhuri
Computers & Mathematics with Applications 150, 87-101, 2023
Ordering results on extremes of exponentiated location-scale models
S Das, S Kayal, D Choudhuri
Probability in the Engineering and Informational Sciences 35 (2), 331-354, 2021
Singular nonlocal problem involving measure data
S Ghosh, D Choudhuri, RK Giri
Bulletin of the Brazilian Mathematical Society, New Series 50, 187-209, 2019
A singular elliptic problem involving fractional p-Laplacian and a discontinuous critical nonlinearity
K Saoudi, A Panda, D Choudhuri
Journal of Mathematical Physics 62 (7), 2021
Existence of multiple solutions to a partial differential equation involving the fractional p-Laplacian
D Choudhuri, A Soni
Journal of Analysis 23, 33-46, 2016
Infinitely many small solutions to an elliptic PDE of variable exponent with a singular nonlinearity
S Ghosh, D Choudhuri, RK Giri
Complex Variables and Elliptic Equations 66 (11), 1797-1817, 2021
Self-duality of one-dimensional quasicrystals with spin-orbit interaction
DK Sahu, AP Acharya, D Choudhuri, S Datta
Physical Review B 104 (5), 054202, 2021
Least energy sign-changing solution of fractional -Laplacian problems involving singularities
S Ghosh, K Saoudi, M Kratou, D Choudhuri
arXiv preprint arXiv:1906.02225, 2019
Mixed order elliptic problems driven by a singularity, a Choquard type term and a discontinuous power nonlinearity with critical variable exponents
J Zuo, D Choudhuri, DD Repovš
Fractional Calculus and Applied Analysis 25 (6), 2532-2553, 2022
A critical fractional Choquard problem involving a singular nonlinearity and a Radon measure
A Panda, D Choudhuri, K Saoudi
Journal of Pseudo-Differential Operators and Applications 12, 1-19, 2021
Existence of multiple solutions to an elliptic problem with measure data
A Soni, D Choudhuri
Journal of Elliptic and Parabolic Equations 4, 369-388, 2018
Stokes flow past an arbitrary shaped body with slip-stick boundary conditions
B Choudhuri, D., Radha, R., Sri Padmavati
Appl. Math. Comput. 219 (10), 5367–5375, 2013
The system can't perform the operation now. Try again later.
Articles 1–20